Weighted composition operators on the minimal M\"{o}bius invariant space
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1187-1193
https://doi.org/10.4134/BKMS.2014.51.4.1187
Published online July 1, 2014
Sh\^{u}ichi Ohno
Nippon Institute of Technology
Abstract : We will characterize the boundedness and compactness of weighted composition operators on the minimal M\"{o}bius invariant space.
Keywords : weighted composition operator, Besov spaces, the minimal M\"{o}bius invariant space
MSC numbers : Primary 47B38; Secondary 30H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd